# SDR QXEA200400138

- Difficulty date: February 13, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 5,013 hours, 5,623 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2359 AFTER TAKE OFF AND RETRACTING LANDING GEAR, LT AMBER DOOR LIGHT AND RED GEAR LIGHT CYCLED, AND GEAR HANDLE LIGHT CYCLED. REPLACED LT HAND GEAR DOOR PROXIMITY SENSOR. OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
